# SDR CA960115012

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Diffuser Pipes
- Part number: 3024767
- Condition: Cracked
- Location: Gas Gen Case
- Component: Pwa, 3027037
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING HOT SECTION INSPECTION FIVE (5) DIFFUSER PIPES WERE FOUND WITH MULTIPLE CRACKS IN EXCESS OF MAINTENANCE MANUAL LIMITS.  TWO (2) OF THE TUBES WERE BROKEN OFF, THREE (3) HAVE EXTENSIVE CRACKS. ENGINE SENT FOR REPAIR.
